# SDR DHL2001366011

- Difficulty date: March 7, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2760 · Drag Control System
- Part: Position Switch
- Part number: A274101600400
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASYMMETRIC SPOILER INDICATION ON FLIGHT CONTROL CHK.  GROUND VERIFIED PROPER OPS OF SPOILER.  DEFERRED RIGHT O/B SPOILER IND PER MEL 27-15-01-1.  DMI 4640.  T/S PERFORMED.  FOUND RIGHT OUTBOARD SPOILER PICK-OFF ROD SW FROZEN.  REMOVED AND REPLACED SPOILER PICK-OFF ROD SW PER MM 27-65-00.  OPS CHECK GOOD.  THIS CLEARS DMI 4640.
